# SDR USAA2012013100001

- Difficulty date: January 28, 2012
- Submitted: January 31, 2012
- Operation: Air carrier
- Aircraft: N840AW
- Make and model: Airbus A319-132
- Aircraft serial: 2690
- Aircraft time: 20,359 hours, 8,808 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Weak
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-11 CHECK - FORWARD INBOARD, AFT INBOARD AND SWIVEL FLIGHT ATTENDANT SEAT FLASHLIGHT BATTERIES WEAK.  REPLACED FORWARD INBOARD, AFT INBOARD AND SWIVEL FLIGHT ATTENDANT SEAT FLASHLIGHT BATTERIES.
